Ask an expert
Question

11 Jul 2005

medication, climax
will antidepressants alter my ability to climax always or just for the 6 month course while im on them?
Answer 724 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Debi's right, when you stiop, things eturn to normal. While all antidepressants ( except Serzone ) seem to do this, they can all do it in some people, none do it in most of the people who take them, and who is affected is hard to predict, so one may be troubled on one, and fine on a relative of it. Some interfere with erection, some with libido, some with climax. Generally, because Depression can interfere so badly with all aspects of sex and life in general, it's worth tolerating the side-effects for 6 to 9 months till the depression is finished, and hen celebrating the full return of one's powers !
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19306 votes
Vote